# SDR ABXA000080

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR INNER PAN CRACKED IN TWO AREAS JUST ABOVE BEAM NR 1 FORWARD SIDE OF DOOR.  REPAIRED EXTERNAL CRACK IAW DC9 SRM 52-05 PAGE 110A.  MATERIAL 2024-T3-.063.  EDDY CURRENT INTERNAL MARKED AREA.  NO CRACK FOUND.
